# SDR AALA20141209009

- Difficulty date: December 7, 2014
- Submitted: December 9, 2014
- Operation: Air carrier
- Aircraft: N387AM
- Make and model: Boeing 767323
- Aircraft serial: 27184
- Aircraft time: 83,648 hours, 13,353 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 25B EMER LIGHT IS INOPERATIVE.  R & R SOCKET LIGHT ASSEMBLY AT 25B.  SYS CHECKED NORMAL.
